Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Finite Size Corrections for the Ising Model on Higher Genus Triangular Lattices
Авторы: Costa-Santos R., \McCoy B.M.
Journal of Statistical Physics, Vol. 112, Nos. 5/6, September 2003. p. 889-920.
We study the topology dependence of the finite size corrections to the Ising model partition function by considering the model on a triangular lattice embedded on a genus two surface. At criticality we observe a universal shape dependent correction, expressible in terms of Riemann theta functions, that reproduces the modular invariant partition function of the corresponding con-formal field theory. The period matrix characterizing the moduli parameters of the limiting Riemann surface is obtained by a numerical study of the lattice continuum limit. The same results are reproduced using a discrete holomorphic structure.